MathSciNet Relay Station
MathSciNet bibliographic data
MR1827114 (2002e:11099) 11K31 (60F05)
Fukuyama, Katusi; Petit, Bernard Le théorème limite central pour les suites de R. C. Baker. (French) [Central limit theorem for the sequences of R. C. Baker] Ergodic Theory Dynam. Systems 21 (2001), no. 2, 479–492.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement